# SDR VNAA0512016

- Difficulty date: December 20, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 4,183 hours, 4,153 cycles
- Engine: Ge CF343B1
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Nr 2 Adc
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE TAKEOFF WAS ABORTED WHEN THE CREW RECEIVED AN IAS MISCOMPARE WARNING.  MAINTENANCE INSPECTED THE PITOT STATIC SYSTEMS FOR CONTAMINATION AND FOUND WATER IN THE NR 2 ADC PITOT DRAIN COLLECTOR TUBE.  THE P2 LINE WAS PURGED.  THE PITOT SYSTEM TESTED & LEAK CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
